# SDR DXTA200400335

- Difficulty date: July 12, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600418
- Aircraft time: 6,839 hours, 5,614 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 594
- Condition: Burned Out
- Location: Air Conditioner
- Part time: 6,839 hours, 5,614 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING SHUT DOWN, VERY STRONG BURNING RUBBER ODOR DETECTED COMING FROM OVERHEAD VENTS.  AFTER SHUTDOWN INSPECTED AFT EQUIPMENT BAY AND NOTED VERY STRONG BURNING SMELL BUT COULD NOT DETERMINE WHICH COMPONENT.  FOUND AIR CONDITIONING DRIVE MOTOR TO BE AT FAULT.  REMOVED DEFECTIVE DRIVE MOTOR, INSTALLED OVERHAULED DRIVE MOTOR.  ALL WORK PERFORMED IAW THE CESSNA 560 MM CHAPTER 21-52-00, PERFORMED ENGINE RUN UP, NO BURNING SMELL DETECTED.
